# SDR 95ZZZX6024

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3038V
- Make and model: Beech 400BEECH
- Aircraft serial: RK93
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: KCD2A
- Condition: Failed
- Location: Ap Pitch Trim
- Part time: 575 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS EXPERIENCED 3 DIFFERENT AUTOPILOT PITCH TRIM PROBLEMS AT AIRCRAFT TOTAL TIMES OF 164.1 HOURS, 311.7 HOURS, AND 886.3 HOURS.  SAMPLE PROBLEMS ARE 'TRIM HORN BEEPS ON A/P ENGAGEMENT' OR 'A/P PITCH TRIM FAIL LIGHTS INTERMITTENTLY'.  TRIM SPEED ALSO SLOWS UP BEFORE FAILURE.  ALL PROBLEMS WERE TRACED TO GROUP OF 3 RELAYS IN TRIM RELAY BANK.  THESE ARE 3 OF 4 FAILURES IN 2 A/C FLEET.
